# SDR 2008UALA04307

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 75,015 hours, 12,144 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MED CABIN EEL LIGHT AT FRONT OF LAVS LEFT AND RIGHT INOP.  FOUND DAMAGED CONNECTORS.   REPAIRED LT & RT EMERGENCY LIGHT CABLE CONNECTORS. OP CHECKED OKAY.
